# SDR 2006UALA01934

- Difficulty date: October 5, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 44,677 hours, 15,384 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ABOVE STR 6 RT AND STA 465.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED AREA.  NDT CUT- OUT AND FASTENER HOLES.  INSTALLED DOUBLER.
